International Journal of Contemporary Mathematical Sciences

Articles in Press in Vol. 12, 2017, no. 5-8 (forthcoming issue)

S.S. Sandhya, E. Ebin Raja Merly, S.D. Deepa
      Heronian mean labeling of disconnected graphs
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 5, 201-208
      https://doi.org/10.12988/ijcms.2017.6841

Li-min Liu, Qiang Mu
      Financial development and economic growth in Henan province based on spatial econometric model
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 5, 209-216
      https://doi.org/10.12988/ijcms.2017.7727

Xuemin Ling, Luoshan Xu, Lingyun Yang
      Characterizations of WBR_0-algebras and dual algebras
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 5, 217-224
      https://doi.org/10.12988/ijcms.2017.7726

Eman A. El-Dessouky
      Estimating costs of maintenance service policy using step stress partially accelerated life testing for the extension of exponential distribution under type II censoring
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 5, 225-242
      https://doi.org/10.12988/ijcms.2017.7725

Victor Nijimbere
      Hypothesis test and confidence interval for the negative binomial distribution via coincidence: a case for rare events
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 5, 243-253
      https://doi.org/10.12988/ijcms.2017.7728

Alka Pradhan, Atul Johri, Suman Jain
      A model for fishery resource with reserve area and facing prey-predator interactions
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 6, 255-264
      https://doi.org/10.12988/ijcms.2017.7623

Akihiro Hoshida
      The Bers spaces and sequence spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 6, 265-273
      https://doi.org/10.12988/ijcms.2017.7930

Min-Jen Jou, Jenq-Jong Lin
      A characterization of the cactus graphs with equal domination and connected domination numbers
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 7, 275-281
      https://doi.org/10.12988/ijcms.2017.7932

Mehdi Sadiq Abbas, Hiba Ali Salman
      On annihilator small intersection graph
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 7, 283-289
      https://doi.org/10.12988/ijcms.2017.7931